# SDR 2004UALA00444

- Difficulty date: May 6, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 45,607 hours, 17,130 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENTED IN TWO AREAS FWD OF NR 2 LT MED AT STA 610-620 STR 15LT.  MAJOR REPAIR ACCOMPLISHED.  JETWAY DAMAGE.  INSTALLED FILLER AND DOUBLER REPAIR.
